# SDR AALA20021601

- Difficulty date: November 5, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Departed
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

SFO - FLT 1994 - EN ROUTE SFO-DFW - ON TAKEOFF, LEFT PYLON DOGHOUSE FAIRING DEPARTED THE AIRCRAFT.  RETURNED TO SFO WITHOUT INCIDENT.  INSPECTED AIRCRAFT AND LEFT PYLON FOR OTHER DAMAGES.  NO OTHER DAMAGED NOTED, PER SRM 54-5170-01 INTERIM REPAIR WAS PERFORMED.  REINSPECT AT EACH B-CHECK FOR PROGRESSION AND PERFORM PERMANENT REPAIR AT NEXT MBV.  GROUND CHECKED OPERATION NORMAL.  (M)
